# SDR ASOA2016030314564

- Difficulty date: March 3, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 752
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT TRACKS AT FS 752.50 CORRODED.  R & R SEAT TRACK IAW SRM 51-41-00-001-001-A01.
